Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Mathematical Analysis of Virus Dynamics Model with Multitarget Cells in Vivo

PP: 75-80
Author(s)
Ahmed Bakr, Ahmed Elaiw, Z. Raizah,
Abstract
This paper investigates the qualitative behavior of viral infection model with multitarget cells in vivo. The infection rate is given by Crowley-Martin functional response. By assuming that the virus attack n classes of uninfected target cells, we study a viral infection model of dimension 2n+1 with discrete delay. To describe the latent period for the contacted target cells with viruses to begin producing viruses, two types of discrete delay are incorporated into the model. The basic reproduction number R0 of the model is defined which determines the dynamical behaviors of the model. Utilizing Lyapunov functionals and LaSalle’s invariance principle, we have proven that if R0 ≤ 1 then the uninfected steady state is globally asymptotically stable, and if R0 > 1 then the infected steady state is globally asymptotically stable.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved